- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 215312, 9 pages
A Global Optimization Algorithm for Generalized Quadratic Programming
1Department of Mathematics, Henan Institute of Science and Technology, Xinxiang 453003, China
2Department of Mathematics, Xidian University, Xi'an 710071, China
3Department of Mathematics, Henan Normal University, Xinxiang 453007, China
Received 13 June 2013; Accepted 13 August 2013
Academic Editor: Md Sazzad Chowdhury
Copyright © 2013 Hongwei Jiao and Yongqiang Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [2 citations]
The following is the list of published articles that have cited the current article.
- Hongwei Jiao, Yong-Qiang Chen, and Wei-Xin Cheng, “A Novel Optimization Method for Nonconvex Quadratically Constrained Quadratic Programs,” Abstract and Applied Analysis, vol. 2014, pp. 1–11, 2014.
- Hongwei Jiao, Sanyang Liu, and Nan Lu, “A parametric linear relaxation algorithm for globally solving nonconvex quadratic programming,” Applied Mathematics and Computation, vol. 250, pp. 973–985, 2015.